MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 07470
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Abutment sheared off.
 
Event or Problem Description
Abutment sheared off.Evaluation concluded that the attachment threads of the implant are no longer present; therefore, the hazard is for implant attachment thread fracture.

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
MDR Report Key11700985
Report Number2023950-2021-00172
Device Sequence Number19810480
Product Code DZE
UDI-Device Identifier00840481126079
UDI-Public00840481126079
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number07470
Device Catalogue NumberN/A
Device Lot NumberL1JH3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;